MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. CENTROS LONG TERM HEMODIALYSIS CATHETER; CATHETER, HEMODIALYSIS, IMPLANTED

MERIT MEDICAL SYSTEMS INC. CENTROS LONG TERM HEMODIALYSIS CATHETER; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 00884450276129
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the wire was too stiff when using the device to access the right internal jugular vein.After completion of the procedure, the patient condition worsened and cardiac tamponade occurred.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.Electronic review of the dhr was performed and no similar complaints were identified for this lot number.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
CENTROS LONG TERM HEMODIALYSIS CATHETER
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key11338146
Report Number1721504-2021-00008
Device Sequence Number19047126
Product Code MSD
UDI-Device Identifier00884450276129
UDI-Public00884450276129
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number00884450276129
Device Catalogue NumberCENFT23K
Device Lot NumberH1795005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;